# SDR CNMA20111024039

- Difficulty date: October 24, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N558AX
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- Aircraft time: 50,943 hours, 14,575 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1685
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DECK PLATE IN MAIN CABIN STA 1685 BL 0 IS OUT OF LIMITS.  CUTOUT DAMAGE IAW SRM 53-60-51, FIG 201 FABRICATED REPAIR DOUBLER AND INSTALLED REPAIR PARTS ON DECK PLATE STA 1685, BL 0 IAW SRM 53-60-51, FIG 201.
